# SDR 2008FA0000218

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: General aviation
- Aircraft: N452SM
- Make and model: Cessna 172S
- Aircraft serial: 172S10528
- Engine: Lyc IO360L2A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Servo
- Part serial: RSA5PRECISION
- Condition: Loose
- Location: Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB PRS-107 FOUND PN 383493 HEX NUT PLUG FINGER LOOSE.  NOTE: HEX NUT WILL BE LOOSER IF ENGINE IS WARMED UP.  SUSPECT UNDERTORQUED FROM THE FACTORY.  (K)
